# SDR AALA202206297619

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 39,478 hours, 16,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26156
- Condition: Dislodged
- Location: Zone 800 - Doors
- Part time: 14,513 hours, 6,128 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCARFT WAS GROUNDED: AFT LEFT EXIT SLIDE DISLOGDED FROM DOOR. REMOVED AND REPLACED L2 DOOR SLIDE ASSEMBLY PER JOB CARD 08L22125001.
